dcsimg
Article: Bats of Jamaica
Report an error

Title

Bats of Jamaica

By

Genoways, Hugh H.
Baker, Robert J.
Bickham, John W. (John Wayne), 1949-
Phillips, Carleton J.

Type

Article

Date of Publication

2005

Original Publication

Bats of Jamaica

Volume

48

Pages

1--155

Contributed by

BioStor

Language

English

Published by

[Lubbock, TX] :[Natural Science Research Laboratory at the Museum of Texas Tech University],[2005]

Identifiers

BioStor: 239837

Rights Status

In copyright. Digitized with the permission of the rights holder.

 

Download MODS